MathSciNet Relay Station
MathSciNet bibliographic data
MR142020 (25 #5415a) 49.00
Warga, J. Relaxed variational problems. J. Math. Anal. Appl. 4 1962 111–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement